# SDR UALA2011042702050

- Difficulty date: April 26, 2011
- Submitted: May 27, 2011
- Operation: Air carrier
- Aircraft: N521UA
- Make and model: Boeing 757222
- Aircraft serial: 24891
- Aircraft time: 67,437 hours, 25,199 cycles
- Engine: Pwa PW2037
- System (JASC): 3350 · Emergency Lighting
- Part: Guard
- Condition: Loose
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT SWITCH COVER ON OVERHEAD PANEL LOOSE. REPLACED GUARD ON EMERGENCY LIGHT SWITCH ON COCKPIT OVERHEAD PANEL IAW MM.
